# SDR P5CA9600871

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1260-1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON MAIN DECK SEAT TRACK FLANGE UNDERSIDE AT BS 1260 TO BS 1280 LBL 97.  CORROSION REMOVED PER BAC SRM AND REPROTECTED PER BAC MM 51-24-11.
